# SDR CHQA201100369

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,002 hours, 20,161 cycles
- Engine: Allsn AE3007A
- Engine time: 16,724 hours, 15,935 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT IN FINAL APPROACH, WHEN THE LANDING GEAR WAS LOWERED, THERE WAS A BANGING NOISE COMING FROM THE NOSE LANDING GEAR.  GEAR INDICATIONS SHOWED THE LANDING GEAR DOWN AND LOCKED.  AIR TRAFFIC CONTROL DECLARED AN EMERGENCY.  AIR TRAFFIC CONTROL CONFIRMED THAT THE LANDING GEAR WAS DOWN AND APPEARED TO BE LOCKED.  THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT-HAND MAIN LANDING GEAR DOWNLOCK PROXIMITY SWITCH TO BE LOOSE.  RESECURED THE PROXIMITY SWITCH.  OPERATIONAL CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
